MathSciNet Relay Station
MathSciNet bibliographic data
MR2853694 62J05 (62F10)
Wu, Qunying Further study strong consistency of $M$ estimator in linear model for $\tilde{\rho}$-mixing random samples. J. Syst. Sci. Complex. 24 (2011), no. 5, 969–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement